Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 36, NWS Lake Charles, LA

April 27, 2015Beauregard Parish, Vernon Parish, Louisiana; Jasper County, Newton County, Tyler County, Texas

NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 27, 2015, 2:28 PM CDT for Beauregard Parish, Vernon Parish, Louisiana; Jasper County, Newton County, Tyler County, Texas. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2015, 2:28 PM CDT (19:28 UTC)
Expired
Apr 27, 2015, 3:15 PM CDT
In force
47 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Beauregard Parish, LA, Vernon Parish, LA, Jasper County, TX, Newton County, TX, Tyler County, TX

The radar

The Ft Polk radar (KPOE), 85 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 2:30 PM CDTHAIL 1.257 Nw Kirbyville, TXPUBLIC MEASURED ONE AND A QUARTER INCH HAIL.
Apr 27, 2:35 PM CDTHAIL 1.51 Se Magnolia Springs, TXPUBLIC POSTED PHOTO OF MEASURED ONE AND A HALF INCH HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.5 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2015-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2462 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2015-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2462 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
364 m²/s²
Significant tornado parameter
6.1
Supercell composite
23.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

184 
WUUS54 KLCH 271928
SVRLCH
LAC011-115-TXC241-351-457-272015-
/O.NEW.KLCH.SV.W.0036.150427T1928Z-150427T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
228 PM CDT MON APR 27 2015

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BEAUREGARD PARISH IN SOUTHWESTERN LOUISIANA...
  SOUTHWESTERN VERNON PARISH IN WEST CENTRAL LOUISIANA...
  SOUTHEASTERN TYLER COUNTY IN SOUTHEASTERN TEXAS...
  EAST CENTRAL JASPER COUNTY IN SOUTHEASTERN TEXAS...
  CENTRAL NEWTON COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 315 PM CDT

* AT 227 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED OVER
  MT. UNION...OR 7 MILES WEST OF KIRBYVILLE...AND MOVING NORTHEAST AT
  40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEWTON...KIRBYVILLE...BURKEVILLE...ROGANVILLE...JAMESTOWN...MT.
  UNION...MAGNOLIA SPRINGS...STRINGTOWN...HOLLY SPRINGS...WIERGATE
  AND BLEAKWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL WITH ONE INCH SIZE HAIL NEAR FRED.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3083 9351 3057 9400 3071 9415 3106 9366
TIME...MOT...LOC 1927Z 233DEG 33KT 3068 9403 

$$

RUA
2 follow-up statements
781 
WWUS54 KLCH 271942
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
242 PM CDT MON APR 27 2015

TXC457-271950-
/O.CAN.KLCH.SV.W.0036.000000T0000Z-150427T2015Z/
TYLER TX-
242 PM CDT MON APR 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TYLER COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3061 9392 3077 9404 3106 9366 3083 9351
TIME...MOT...LOC 1940Z 233DEG 33KT 3075 9392 

$$

LAC011-115-TXC241-351-272015-
/O.CON.KLCH.SV.W.0036.000000T0000Z-150427T2015Z/
BEAUREGARD LA-VERNON LA-JASPER TX-NEWTON TX-
242 PM CDT MON APR 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHWESTERN BEAUREGARD AND SOUTHWESTERN VERNON PARISHES...EAST
CENTRAL JASPER AND CENTRAL NEWTON COUNTIES...

AT 240 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM WAS LOCATED NEAR
ROGANVILLE...OR NEAR KIRBYVILLE...MOVING NORTHEAST AT 40 MPH.

IN ADDITION...AT 230 PM HALF DOLLAR SIZE HAIL WAS REPORTED 7 MILES
NORTHWEST OF KIRBYVILLE OR NEAR MOUNT UNION.

LOCATIONS IMPACTED INCLUDE...
NEWTON...KIRBYVILLE...BURKEVILLE...ROGANVILLE...JAMESTOWN...
STRINGTOWN...WIERGATE AND BLEAKWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3061 9392 3077 9404 3106 9366 3083 9351
TIME...MOT...LOC 1940Z 233DEG 33KT 3075 9392 

$$

RUA
912 
WWUS54 KLCH 272004
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
304 PM CDT MON APR 27 2015

TXC241-272013-
/O.CAN.KLCH.SV.W.0036.000000T0000Z-150427T2015Z/
JASPER TX-
304 PM CDT MON APR 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JASPER COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3073 9370 3088 9386 3106 9366 3083 9351
TIME...MOT...LOC 2003Z 233DEG 33KT 3088 9372 

$$

LAC011-115-TXC351-272015-
/O.CON.KLCH.SV.W.0036.000000T0000Z-150427T2015Z/
BEAUREGARD LA-VERNON LA-NEWTON TX-
304 PM CDT MON APR 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHWESTERN BEAUREGARD...SOUTHWESTERN VERNON PARISHES IN WEST
CENTRAL LOUISIANA AND NORTHERN NEWTON COUNTIES...

AT 303 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM WAS LOCATED OVER
NEWTON...MOVING NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
NEWTON...BURKEVILLE...STRINGTOWN AND WIERGATE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3073 9370 3088 9386 3106 9366 3083 9351
TIME...MOT...LOC 2003Z 233DEG 33KT 3088 9372 

$$

RUA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 12:32 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Apr 27, 12:32 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1232 PM CDT MON APR 27 2015

.DISCUSSION...
FOR THE 27/18Z TAF ISSUANCE.

&&

.AVIATION...
AIRMASS IS BEGINNING TO RECOVER ALREADY BEHIND SEVERE MCS...AND
SCATTERED SHOWERS AND THUNDERSTORMS ARE RE-DEVELOPING AND SHOULD
CONTINUE TO BE SCATTERED IN NATURE FOR THE REMAINDER OF THE
AFTERNOON. AWAY FROM CONVECTION...CONDITIONS WILL BE VFR. UPPER
LEVEL LOW OVER NORTH TEXAS WILL KICK OUT TO THE EAST LATER TONIGHT
AND EARLY TUESDAY. A DISTURBANCE EJECTING OUT FROM THE LOW WILL
MOVE ACROSS THE FORECAST AREA LATE THIS EVENING AND EARLY
OVERNIGHT...WITH LIKELY A COMPLEX OF SHOWERS AND THUNDERSTORMS.
WILL TRY TO TIME THIS ACTIVITY WITH TEMPO GROUPS STARTING AT KBPT FROM
ROUGHLY 28/03Z THROUGH AROUND 28/09Z AT KLFT/KARA.

RUA

&&

PREV DISCUSSION... /ISSUED 449 AM CDT MON APR 27 2015/

DISCUSSION...
QUASI-LINEAR BAND OF THUNDERSTORMS CURRENTLY SWEEPING EASTWARD
THROUGH EASTERN TEXAS EARLY THIS MORNING. ISOLATED SHOWER ACTIVITY
HAS ALSO RECENTLY BEGUN TO SPROUT DOWNSTREAM OF THIS QLCS WITHIN
REGION OF BROAD WAA/ISENTROPIC ASCENT.

QLCS IS PROGGED TO CONTINUE EASTWARD...WITH TSTMS POSING A RISK OF
ALL MODES OF SEVERE WEATHER...ALONG WITH INTENSE RAINFALL RATES
GIVEN MODEL FCST PWATS OF 2+ INCHES. WITH THE ENTIRE FCST AREA
LOOKING TO BE INVOLVED IN AT LEAST THIS INITIAL ROUND OF
TSTMS...EXPANDED THE INHERITED FFA ACCORDINGLY. PENDING THE
EVOLUTION OF THIS INITIAL ROUND OF CONVECTION...A SECOND ROUND
APPEARS LIKELY TO DEVELOP LATER THIS AFTERNOON OR EVENING. OPTED
TO HOLD OF EXTENDING THE WATCH IN TIME AND ALLOW THE DAY CREW TO
FURTHER EVALUATE.

UPPER LOW CURRENTLY NEAR THE TX PANHANDLE EXPECTED TO CONTINUE
SLOWLY EASTWARD...ACCELERATING TWD THE MID MS RIVER VALLEY ON
TUE AS A COOL FRONT PUSHES THROUGH THE AREA. WRAP AROUND MSTR
WILL KEEP A SMALL CHANCE OF SHOWERS IN THE FCST...BUT ALL RAINS
ARE EXPECTED TO END BY WED AS MUCH DRIER AIR SPILLS INTO THE
REGION.

DRY AND MILD WEATHER IS EXPECTED WED AND THU...WITH A GRADUAL WARM
UP FOR THE END OF THE WEEK AND INTO THE WEEKEND AS WEAK RIDGING
BUILDS IN FROM THE WEST.

13

MARINE...
MODERATE EASTERLY FLOW IS EXPECTED TO PERSIST TODAY AS HIGH
PRESSURE REMAINS EAST OF THE REGION. THE CHANCE FOR SHOWERS OR
THUNDERSTORMS WILL INCREASE TODAY AS A STRONG DISTURBANCE ALOFT
MOVES ACROSS THE SOUTHERN PLAINS...AND SOME OF THE STORMS
ASSOCIATED WITH THIS DISTURBANCE COULD PRODUCE GUSTY WINDS AND
DANGEROUS CLOUD TO WATER LIGHTNING. A SURFACE LOW WILL DEVELOP
OVER TEXAS AND MOVE ACROSS THE REGION TONIGHT...DRAGGING A COLD
FRONT THROUGH THE COASTAL WATERS. THIS WILL BRING AN END TO RAIN
CHANCES...AND RESULT IN A MODERATE TO STRONG NORTHERLY FLOW
TUESDAY AND WEDNESDAY.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  74  60  66  50 /  80  80  30  10
LCH  79  66  73  52 /  80  70  20  10
LFT  79  67  74  53 /  80  80  30  10
BPT  80  65  73  52 /  80  60  20  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ027>033-
     041>045-052>055-073-074.

TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ180-201-215-
     216-259>262.

GM...SMALL CRAFT EXERCISE CAUTION UNTIL 6 PM CDT THIS EVENING FOR
     GMZ450-452-455-470-472-475.

&&

AVIATION...07
Hazardous weather outlook, Apr 27, 6:02 AM CDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
602 AM CDT MON APR 27 2015

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
281115-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
602 AM CDT MON APR 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO CONTINUE
PROGRESSING EASTWARD THROUGH THE REGION THIS MORNING. DAMAGING
WINDS...LARGE HAIL...AND TORNADOES WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. ON ITS PRESENT SPEED...THE LEADING EDGE OF THIS
LINE WILL REACH THE SABINE RIVER AROUND 630 AM...THE LAKE CHARLES
AREA BY 700 AM...ALEXANDRIA BY 730 AM...AND THE LAFAYETTE AREA BY
8 AM.

IN ADDITION TO THE RISK OF SEVERE WEATHER...LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT UNTIL
7 PM FOR THE ENTIRE AREA.

ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP LATER THIS AFTERNOON
AND EVENING...POSING ANOTHER RISK OF SEVERE WEATHER AND A
CONTINUED RISK OF LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS REQUESTED TODAY.

GMZ430-432-435-450-452-455-470-472-475-281115-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
602 AM CDT MON APR 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO CONTINUE
PROGRESSING EASTWARD THROUGH THE REGION THIS MORNING. DAMAGING
WINDS...LARGE HAIL...AND WATERSPOUTS WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP LATER
THIS AFTERNOON AND EVENING...POSING ANOTHER RISK OF SEVERE
WEATHER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

BRISK NORTH WINDS ARE EXPECTED IN THE WAKE OF A LOW PRESSURE
SYSTEM EXPECTED TO TRACK EASTWARD ACROSS THE AREA TONIGHT.

.SPOTTER INFORMATION STATEMENT...
MARINERS ARE URGED TO BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS...AND BE PREPARED TO SEEK SAFE HARBOR IN THE EVENT A
SPECIAL MARINE WARNING IS ISSUED.

13

In the hours before

Local storm report, Apr 27, 1:32 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
132 PM CDT MON APR 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 AM     NON-TSTM WND GST 2 SE WOODVILLE          30.75N 94.40W
04/27/2015  M59 MPH          TYLER              TX   MESONET

            MESONET STATION 2 SE WOODVILLE /WVLT2/

0835 AM     TSTM WND GST     3 E ABBEVILLE           29.98N 92.08W
04/27/2015  M54 MPH          VERMILION          LA   AWOS

            AWOS STATION 3 E ABBEVILLE /IYA/

0859 AM     NON-TSTM WND GST 2 SSE FORT POLK         31.02N 93.19W
04/27/2015  M51 MPH          VERNON             LA   MESONET

            MESONET STATION VERNON - FTS /LEVL1/

0808 AM     TSTM WND GST     2 ENE LAWTELL           30.53N 92.15W
04/27/2015  M49 MPH          ST. LANDRY         LA   MESONET

            MESONET STATION 2 ENE LAWTELL /D3734/

0755 AM     TSTM WND GST     2 NNW JENNINGS          30.24N 92.67W
04/27/2015  M49 MPH          JEFFERSON DAVIS    LA   AWOS

            AWOS STATION JENNINGS AP /3R7/

0815 AM     TSTM WND GST     3 NNW OPELOUSAS         30.56N 92.10W
04/27/2015  M52 MPH          ST. LANDRY         LA   AWOS

            AWOS STATION ST. LANDRY PARISH AIRPORT -
            AHART FIELD /OPL/

0834 AM     NON-TSTM WND GST 1 E FORT POLK           31.04N 93.19W
04/27/2015  M54 MPH          VERNON             LA   ASOS

            ASOS STATION FORT POLK /POE/

0827 AM     TSTM WND GST     3 ESE LAFAYETTE         30.20N 91.99W
04/27/2015  M55 MPH          LAFAYETTE          LA   ASOS

            ASOS STATION LAFAYETTE REGIONAL AIRPORT
            /LFT/

&&

NWS LAKE CHARLES LA
IRIS SYSTEM
Special weather statement, Apr 27, 1:56 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
156 PM CDT MON APR 27 2015

LAZ027-030-TXZ180-201-259>262-272000-
BEAUREGARD LA-VERNON LA-SOUTHERN NEWTON TX-SOUTHERN JASPER TX-
NORTHERN JASPER TX-NORTHERN NEWTON TX-HARDIN TX-TYLER TX-
156 PM CDT MON APR 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BEAUREGARD AND
SOUTHWESTERN VERNON PARISHES...NORTHEASTERN HARDIN...SOUTHEASTERN
TYLER...SOUTHEASTERN JASPER AND CENTRAL NEWTON COUNTIES UNTIL 300 PM
CDT...

AT 156 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BUNA...MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KIRBYVILLE...MERRYVILLE...FIELDS...CALL...BON WEIR...SINGER...BUNA...
BIVENS...OLD SALEM...TROUT CREEK...JUNCTION...WRIGHTS SETTLEMENT...
BANCROFT AND BLEAKWOOD.

LAT...LON 3098 9344 3063 9324 3037 9400 3057 9415
TIME...MOT...LOC 1856Z 242DEG 38KT 3049 9398

RUA
Special weather statement, Apr 27, 2:00 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
200 PM CDT MON APR 27 2015

LAZ029-032-033-043-272000-
ST. LANDRY LA-ACADIA LA-EVANGELINE LA-AVOYELLES LA-
200 PM CDT MON APR 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...SOUTHEASTERN
EVANGELINE...SOUTHEASTERN AVOYELLES AND NORTHEASTERN ACADIA PARISHES
UNTIL 300 PM CDT...

AT 159 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PRAIRIE RONDE...OR NEAR OPELOUSAS...MOVING EAST AT 40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OPELOUSAS...VILLE PLATTE...SIMMESPORT...MELVILLE...PALMETTO...
MORROW...BAYOU CURRENT...PORT BARRE...WASHINGTON...CHATAIGNIER...
SWORDS...PRAIRIE RONDE...GOUDEAU...GRAND PRAIRIE...BIG CANE...
LAWTELL...LEBEAU...WHITEVILLE AND DUPONT.

LAT...LON 3099 9178 3098 9180 3086 9180 3086 9182
      3084 9180 3081 9181 3079 9177 3074 9176
      3071 9173 3067 9173 3066 9175 3063 9174
      3062 9175 3057 9176 3044 9222 3068 9240
      3106 9183
TIME...MOT...LOC 1859Z 253DEG 36KT 3056 9219

RUA
Local storm report, Apr 27, 2:04 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
204 PM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 AM     TSTM WND DMG     1 SSE BUNA              30.43N 93.96W
04/27/2015                   JASPER             TX   PUBLIC

            PUBLIC POSTED PHOTOS OF TREES DOWN AND LARGE BRANCHES
            WHICH DAMAGED A CAR

&&

TWH
Local storm report, Apr 27, 2:09 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
209 PM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND DMG     BEAUMONT                30.09N 94.14W
04/27/2015                   JEFFERSON          TX   BROADCAST MEDIA

            MEDIA POSTED PHOTO OF TREE UPROOTED IN BEAUMONT

&&

TWH
Local storm report, Apr 27, 2:28 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
228 PM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             FRED                    30.58N 94.18W
04/27/2015  E1.00 INCH       TYLER              TX   PUBLIC

&&

JBRAZZEL

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 6:15 AM CDTTornado WarningLCHBeauregard15 min
Apr 27, 6:21 AM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu, Vernon39 min
Apr 27, 6:40 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron50 min
Apr 27, 6:41 AM CDTSpecial Marine WarningLCH94 min
Apr 27, 6:58 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis, Rapides, Vernon47 min
Apr 27, 7:07 AM CDTTornado WarningLCHVernon23 min
Apr 27, 7:20 AM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Avoyelles, Beauregard, Calcasieu, Cameron and 6 more40 min
Apr 27, 7:25 AM CDTAreal Flood AdvisoryLCHCalcasieu2 hr
Apr 27, 7:59 AM CDTSpecial Weather StatementLCHVermilion46 min
Apr 27, 8:01 AM CDTSpecial Marine WarningLCH59 min
Apr 27, 8:01 AM CDTSevere Thunderstorm WarningLCHAcadia, Avoyelles, Evangeline, Jefferson Davis, Lafayette, Rapides and 3 more44 min
Apr 27, 8:40 AM CDTSpecial Weather StatementLCHRapides65 min
Apr 27, 8:51 AM CDTSpecial Marine WarningLCH114 min
Apr 27, 8:51 AM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary, Vermilion54 min
Apr 27, 9:43 AM CDTRiver Flood WarningLCHLafayette, Vermilion5 days
Apr 27, 10:46 AM CDTSpecial Marine WarningLCH89 min
Apr 27, 12:12 PM CDTSpecial Marine WarningLCH63 min
Apr 27, 12:53 PM CDTSpecial Weather StatementLCHSaint Landry52 min
Apr 27, 12:59 PM CDTSpecial Weather StatementLCHEvangeline46 min
Apr 27, 1:13 PM CDTSpecial Weather StatementLCHAllen, Evangeline47 min
Apr 27, 1:56 PM CDTSpecial Weather StatementLCHBeauregard64 min
Apr 27, 2:00 PM CDTSpecial Weather StatementLCHSaint Landry60 min
Apr 27, 2:05 PM CDTSmall Craft AdvisoryLCH41 hr
Apr 27, 2:47 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Vernon43 min
Apr 27, 2:57 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis48 min
Apr 27, 3:17 PM CDTSevere Thunderstorm WarningLCHVernon43 min
Apr 27, 3:20 PM CDTSevere Thunderstorm WarningLCHAvoyelles, Evangeline, Rapides, Saint Landry40 min
Apr 27, 3:25 PM CDTSpecial Weather StatementLCHRapides50 min
Apr 27, 3:43 PM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Evangeline, Jefferson Davis, Saint Landry47 min
Apr 27, 3:54 PM CDTSpecial Marine WarningLCH96 min
Apr 27, 3:59 PM CDTSevere Thunderstorm WarningLCHAvoyelles, Saint Landry31 min
Apr 27, 4:23 PM CDTSpecial Marine WarningLCH67 min
Apr 27, 4:24 PM CDTSevere Thunderstorm WarningLCHAcadia, Lafayette, Saint Landry, Saint Martin36 min
Apr 27, 4:43 PM CDTSpecial Marine WarningLCH62 min
Apr 27, 4:53 PM CDTSpecial Weather StatementLCHSaint Landry37 min
Apr 27, 5:26 PM CDTSpecial Marine WarningLCH64 min
Apr 27, 5:39 PM CDTSpecial Marine WarningLCH96 min
Apr 27, 5:59 PM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu, Cameron45 min
Apr 27, 6:02 PM CDTSpecial Marine WarningLCH28 min
Apr 27, 6:35 PM CDTSpecial Weather StatementLCHJefferson Davis25 min
Apr 27, 6:47 PM CDTSpecial Marine WarningLCH43 min
Apr 27, 4:40 AM CDTSpecial Weather StatementLCHHardin, Jasper, Tyler20 min
Apr 27, 4:59 AM CDTSevere Thunderstorm WarningLCHHardin, Jasper, Tyler61 min
Apr 27, 5:16 AM CDTTornado WarningLCHHardin, Tyler17 min
Apr 27, 5:53 AM CDTSevere Thunderstorm WarningLCHHardin, Jasper, Newton, Orange, Tyler52 min
Apr 27, 6:25 AM CDTSpecial Weather StatementLCHOrange50 min
Apr 27, 5:00 PM CDTSevere Thunderstorm WarningLCHJefferson, Orange60 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.